# SDR SWAA2025103129722

- Difficulty date: October 29, 2025
- Submitted: October 31, 2025
- Operation: Air carrier
- Aircraft: N563WN
- Make and model: Boeing 737752
- Aircraft serial: 34296
- Aircraft time: 55,153 hours, 36,260 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN EMERGENCY LIGHTS INOP AT SEATS 11D AND 17A.   R&R CABIN EMERGENCY LIGHT BULBS ABOVE SEATS 11DEF AND 17ABC PER AMM 33-51-03.
